# SDR DALA2022092706310

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 109,833 hours, 16,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 RT AFT EMER LIGHTS INOP. CORRECTIVE ACTION: FOUND ELECTRICAL CONNECTOR LOOSE TO THE POWER SUPPLY M733. RECONNECTED ELEC. CONNECTOR, OPS CHECK GOOD PER B767 AMM 33-51- 07. (9016124)
